# SDR P5CA201808220205

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Part number: J221P229
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL TRACE ON THE HORIZONTAL DRIVE SHAFT OF THE NR 1 ENGINE.   REPLACED THE NR 1 ENGINE HORIZONTAL DRIVE SHAFT HOUSING PACKING  IAW AMM 72-63-02-004-005 AND AMM 72-63-02-404-016 REV.124.   PERFORMED A HORIZONTAL DRIVE SHAFT LEAK CHECK,  NO LEAKS FOUND IAW AMM 71-00-00-795-034 R314.
